# SDR UALA2012113006877

- Difficulty date: November 29, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 56,722 hours, 6,795 cycles
- Engine: Pwa PW4056
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Condition: Faulty
- Location: Oil System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

'ENG 4 OIL FILT' EICAS STATUS MESSAGE DISPLAYED.  NR 4 ENGINE OIL FILTER DELTA PRESSURE APPROACHES BYPASS WITH OIL TEMPERATURE ABOVE 25 DEGRESS C.  CREW COMMENTS: INTERM. EICAS SAMC TEXT: REF FIM 79-00 TASK SUPPORT PAGE 306 AND FIM 79-00 FIG 103.  DP SW MUST BE REPLACED WITHIN 100 HRS.  REPLACED OIL FILTER DIFFERENTIAL PRESSURE SWITCH PER MM.  FILTER DIFFERENTIAL PRESSURE SWITCH PER MM.  REPLACED MAIN ENGINE OIL FILTER PER MM.  RAN ENGINE, NO LEAKS NOTED.
